# SDR UALA2011081904419

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 48,328 hours, 5,729 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 39C EEL LIGHT ON SEAT LOOSE - FIX ML.  SECURED LIGHT ASSY TO SEAT.
